2019
Том 71
№ 11

All Issues

Ladra M.

Articles: 2
Article (English)

The classification of naturally graded Zinbiel algebras with characteristic sequence equal to $(n - p,\, p) $

Adashev J. K., Ladra M., Omirov B. A.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 7. - pp. 867-883

UDC 512.5
This work is a continuation of the description of some classes of nilpotent Zinbiel algebras. We focus on the study of Zinbiel algebras with restrictions imposed on gradation and characteristic sequence.
Namely, we obtain the classification of naturally graded Zinbiel algebras with characteristic sequence equal to $ (n-p, p)$.

Article (English)

Automorphisms and derivations of Leibniz algebras

Ladra M., Rikhsiboev I. M., Turdibaev R. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 7. - pp. 933-944

We extend some general properties of automorphisms and derivations known for the Lie algebras to finite-dimensional complex Leibniz algebras. The analogs of the Jordan – Chevalley decomposition for derivations and the multiplicative decomposition for automorphisms of finite-dimensional complex Leibniz algebras are obtained.